# SDR DALA2019051102966

- Difficulty date: May 10, 2019
- Submitted: May 12, 2019
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 80,049 hours, 35,858 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR PANEL FASTENER HOLES, LT FR35 TO FR36, CRACK FOUND AT HOLE A. REPAIR IN ACCORDANCE WITH WORK CARD 5311-01171- 04B PRIOR TO FURTHER FLIGHT. AA 5311-01171. SB A320-53-1264. AD- 2018-06-04, SUMMARY SEE NR FOR ADDITIONAL INFORMATION 154-0001:5311-01171-02A/001 00179 REPAIRED PER WORK CARD 5311-01071-04A, JOB 180-0001
